Lamm, T and Sharp, B orcid.org/0000-0002-7238-4993 (2016) Global estimates and energy identities for elliptic systems with antisymmetric potentials. Communications in Partial Differential Equations, 41 (4). pp. 579-608. ISSN 0360-5302
Abstract
We derive global estimates in critical scale invariant norms for solutions of elliptic systems with antisymmetric potentials and almost holomorphic Hopf differential in two dimensions. Moreover, we obtain new energy identities in such norms for sequences of solutions of these systems. The results apply to harmonic maps into general target manifolds and surfaces with prescribed mean curvature. In particular, the results confirm a conjecture of Rivière in the two-dimensional setting.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2016 Taylor & Francis. This is an Accepted Manuscript of an article published by Taylor & Francis in Communications in Partial Differential Equations on 16 Nov 2015, available online: http://www.tandfonline.com/10.1080/03605302.2015.1116559. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Energy identities; harmonic maps; Hopf differential |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 17 Jul 2018 15:41 |
Last Modified: | 17 Jul 2018 15:41 |
Status: | Published |
Publisher: | Taylor & Francis |
Identification Number: | 10.1080/03605302.2015.1116559 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:132670 |